# SDR DALA2020063002525

- Difficulty date: June 26, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 59,526 hours, 25,563 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Holder
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND GIRT BAR BRACKETS DAMAGED.  ADJUSTED GRIT BAR HOLDER ON R1 DOOR.  OPS NORMAL.
